On Banach *-algebras without the unit
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 21-28
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1979_18_1_a1,
author = {\v{S}t\v{e}rbov\'a, Dina},
title = {On {Banach} *-algebras without the unit},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {21--28},
year = {1979},
volume = {18},
number = {1},
mrnumber = {0589843},
zbl = {0447.46048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a1/}
}
Štěrbová, Dina. On Banach *-algebras without the unit. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 21-28. http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a1/